PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 80 | 1 | 97-105
Tytuł artykułu

Strong ${\cal S}$-groups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
80
Numer
1
Strony
97-105
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-02-09
poprawiono
1998-09-03
Twórcy
  • Department of Mathematics, Auburn University, Auburn, Alabama 36849-5310, U.S.A.
  • Department of Mathematics, Auburn University, Auburn, Alabama 36849-5310, U.S.A.
Bibliografia
  • [1] U. Albrecht, The construction of A-solvable abelian groups, Czechoslovak Math. J. 44 (119) (1994), 413-430.
  • [2] U. Albrecht and H. P. Goeters, Pure subgroups of A-projective groups, Acta Math. Hungar. 65 (1994), 217-227.
  • [3] D. M. Arnold, Endomorphism rings and subgroups of finite rank torsion-free abelian groups, Rocky Mountain J. Math. 12 (1982), 241-256.
  • [4] D. M. Arnold and L. Lady, Endomorphism rings and direct sums of torsion free abelian groups, Trans. Amer. Math. Soc. 211 (1975), 225-237.
  • [5] R. A. Beaumont and R. S. Pierce, Torsion-free groups of rank 2, Mem. Amer. Math. Soc. 38 (1961).
  • [6] T. G. Faticoni and H. P. Goeters, On torsion-free Ext, Comm. Algebra 16 (1988), 1853-1876.
  • [7] H. P. Goeters and W. Ullery, Homomorphic images of completely decomposable finite rank torsion-free groups, J. Algebra 104 (1991), 1-11.
  • [8] U F. Ulmer, A flatness criterion in Grothendieck categories, Invent. Math. 19 (1973), 331-336.
  • [9] R. B. Warfield, Extensions of torsion-free abelian groups of finite rank, Arch. Math. (Basel) 23 (1972), 145-150.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv80i1p97bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.